# SDR AWXA0001017

- Difficulty date: December 5, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 6545819116
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 227.8 BL 0 NLG ACTUATOR ATTACH FITTING UPPER T-CHORD IS CRACKED AT 2ND FASTENER FROM FWD L/H SIDE. REMOVED CRACKED CHORD; FABED AND INSTALLED REPLACEMENT CHORD IAW DWG 65-45819 AND SRM 51-40-02
